# SDR MK1Y20211011016

- Difficulty date: October 11, 2021
- Submitted: October 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, PYLON #1 - NAC STA 308.00-376.20 - CORROSION DAMAGE WAS FOUND IN DATUM LOCATION. IAI HAS RECEIVED SMAL FROM BOEING TO FABRICATE P/N 313T2380-630 WEB BONDED ASSY, HOWEVER THERE IS NO CAPABILITY TO FABRICATE THE PART
